# SDR SIMA20160208004

- Difficulty date: February 8, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,990 hours, 23,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS27473E10F35S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR P8528 AT FRAME 20 - 21, STRINGER 3R - 4R HAS MINOR SURFACE CORROSION.  R & R CONNECTOR P8528 IAW SWPM 20-21-00 & 20-50-00.
